# SDR RU3A2016

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N58
- Make and model: Beech 300BEECH
- Aircraft serial: 057
- Aircraft time: 10,018 hours, 4,775 cycles
- Engine: Pwa PW305
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT & RIGHT BLEED AIR LIGHTS ANNUNCIATED AFTER TAKEOFF, MCT POWER, WHEN NAC HEATS SELECTED ON.
